MathSciNet Relay Station
MathSciNet bibliographic data
MR2314104 93B05 (35Q35 76N10 76N25)
Glass, Olivier On the controllability of the 1-D isentropic Euler equation. J. Eur. Math. Soc. (JEMS) 9 (2007), no. 3, 427–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement